MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADD-ON BURETTE SS VLV PS BALL VLV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADD-ON BURETTE SS VLV PS BALL VLV; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 82115E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that add-on burette ss vlv ps ball vlv had flow issues.The following information was provided by the initial reporter: unable to add medication to the burette using the medication port.Different syringes used with same result.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: a 82115e sample was received for investigation with residual fluid present inside the set; no packaging was received with the sample, however a review of the laser id from the smartsite component confirmed a possible lot number to be either 20106171, 20106172, 20106173, 20106174 or 20106175.A visual inspection of the 82115e sample did not identify any signs of damage or manufacturing defect which could have contributed to the customer's experience; functional testing was performed by connecting a 50ml bd plastipak syringe from stock to the smartsite component and flushing with fluid; no occlusion or flow restriction was identified during testing.A review of the production records for each of the potential lots did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.It was not possible to confirm the root cause of the reported issue in this instance.Testing of the returned sample did not identify any product defects or quality deviations that could have contributed to the customer¿s experience.

Brand Name
ADD-ON BURETTE SS VLV PS BALL VLV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11441154
Report Number9616066-2021-50398
Device Sequence Number11765825
Product Code FPA
UDI-Device Identifier07613203009577
UDI-Public07613203009577
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K780130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number82115E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2021
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1